Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



On the initial value problem for parabolic systems of differential equations

Author: D. G. Aronson
Journal: Bull. Amer. Math. Soc. 65 (1959), 310-318
MathSciNet review: 0113047
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. D. G. Aronson, The fundamental solution of a linear parabolic equation containing a small parameter, Illinois J. Math. (to appear). MR 107758
  • 2. Avron Douglis and Louis Nierenberg, Interior estimates for elliptic systems of partial differential equations, Comm. Pure Appl. Math. vol. 8 (1955) pp. 503-538. MR 75417
  • 3. S. D. Èĭdel'man, On the fundamental solution of parabolic systems, Mat. Sb. vol. 38 (1956) pp. 51-92 (Russian). MR 76164
  • 4. S. D. Èĭdel'man, The fundamental matrix solution of general parabolic systems, Dokl. Akad. Nauk SSSR vol. 120 (1958) pp. 980-983 (Russian). MR 101405
  • 5. E. Hopf, Über dem funktionalen, insbesondere dem analytischen Charaktur der Losungen elliptischen Differentialgleichungen zweiter Orderung, Math. Z. vol. 34 (1931) pp. 194-233.
  • 6. I. G. Petrovskiĭ, Über das Cauchysche Problem für ein System linearen partialler Differentialgleichungen in Gebiete der nichtanalytischen Funktionen, Bull. Univ. d'Etat Moscou, 1A no. 7 (1938) pp. 1-74.
  • 7. P. C. Rosenbloom, Linear partial differential equations, Surveys in Applied Mathematics, V (Midwest Research Institute Series), New York, Wiley, 1958, pp. 42-204.
  • 8. L. N. Slobodetskiĭ, On the fundamental solution and the problem of Cauchy for parabolic systems, Mat. Sb. vol. 46 (1958) pp. 229-258 (Russian). MR 109947

Additional Information


American Mathematical Society